# SDR FDEA200904131270

- Difficulty date: April 13, 2009
- Submitted: April 13, 2009
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11F
- Aircraft serial: 48514
- Aircraft time: 57,345 hours, 12,752 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: ARB74024
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

04 FASTENER HOLES FOUND CRACKED INDICATION DURING HIGH FREQUENCY EDDY   CURRENT OPEN HOLE INSPECTION, AT RIGHT WING LOWER SKIN ACCESS DOOR CUTOUT BETWEEN STA XORS 690 AND STA XORS 700.  FASTENER HOLES FOUND CRACKED INDICATION DURING HIGH FREQUENCY EDDY CURRENT OPEN HOLE INSPECTION AT RT WING LOWER SKIN ACCESS DOOR CUT-OUT BETWEEN STATION XORS 690 AND XORS 700, REPAIRED AS PER EA 1-5710-127824, CLASSIFIED AS MINOR REPAIR AS PER GMM 6-2-100, REVISION 107.
